# SDR AALA2019082099028

- Difficulty date: August 18, 2019
- Submitted: August 20, 2019
- Operation: Air carrier
- Aircraft: N800AN
- Make and model: Boeing 787-8
- Aircraft serial: 40618
- Aircraft time: 17,639 hours, 2,683 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Processor
- Part number: 8222120102
- Condition: Dirty
- Location: Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT RETURNED TO ORD ON ACCOUNT OF DUAL RADAR FAILURE. EMERGENCY DECLARED. MAINTENANCE REPORTS FAULT CORRELATED TO MAINT MSGS 34-60122 AND 34-60121. REMOVED BOTH ISS PROCESSORS AND CLEANED FIBER OPTIC CONNECTIONS. REINSTALLED PROCESSORS. WX RADARS OPS CHECK GOOD.
